Search


Current filters:

Start a new search
Add filters:

Use filters to refine the search results.


Results 1-10 of 66 (Search time: 0.003 seconds).
Item hits:
Issue DateTitleAuthor(s)Citation
2005How to detect integrability in cellular automataJoshi, Nalini; Lafortune, Stephane; Mathematics & StatisticsHow to detect integrability in cellular automata, Journal of Physics A: Mathematical and Theoretical (Print Edition), vol.38,(28),2005,pp L499-L504
2006A bistable reaction-diffusion system in a stretching flowGottwald, Georg; Cox, Stephen M; Mathematics & StatisticsA bistable reaction-diffusion system in a stretching flow, Physica D-Nonlinear Phenomena, vol.216,(2),2006,pp 307-318
2006Weak convergence, local bifurcations and uniqueness theoremsDancer, Edward (Norm); Mathematics & StatisticsWeak convergence, local bifurcations and uniqueness theorems, Accademia Nazionale dei Lincei. Atti. Matematica e Applicazioni. Rendiconti, vol.17,(3),2006,pp 243-255
2006Generalized Halphen systemsJoshi, Nalini; Pickering, Andrew; Mathematics & StatisticsGeneralized Halphen systems, Proceedings of the Royal Society of Edinburgh Section A (Mathematics), vol.136A,(6),2006,pp 1287-1301
2005The embedded finite difference method for the Poisson equation in a domain with an irregular boundary and Dirichlet boundary conditionsJomaa, Ziad; Macaskill, Charles; Mathematics & Statistics; Mathematics & StatisticsThe embedded finite difference method for the Poisson equation in a domain with an irregular boundary and Dirichlet boundary conditions, Journal of Computational Physics, vol.202,(2),2005,pp 488-506
2005Generating functions related to the Okamoto polynomials for the Painleve IV equationKajiwara, K; Goto, Hiromichi; Mathematics & StatisticsGenerating functions related to the Okamoto polynomials for the Painleve IV equation, Bulletin of the Australian Mathematical Society, vol.71,(3),2005,pp 517-526
2008The Dirichlet problem by variational methodsDaners, Daniel; Arendt, Wolfgang; Mathematics & StatisticsThe Dirichlet problem by variational methods, Bulletin of the London Mathematical Society, vol.40, 1, 2008,pp 51-56
2005Soliton solutions for the non-autonomous discrete-time Toda lattice equationKajiwara, K; Mukaihira, Atsushi; Mathematics & StatisticsSoliton solutions for the non-autonomous discrete-time Toda lattice equation, Journal of Physics A: Mathematical and Theoretical, vol.38,(28),2005,pp 6363-6370
2005Construction of hypergeometric solutions to the q-Painleve equationsKajiwara, K; Masuda, T; Noumi, M; Ohta, Y; Yamada, Y; Mathematics & StatisticsConstruction of hypergeometric solutions to the q-Painleve equations, International Mathematics Research Notices, vol.N/A,(24),2005,pp 1439-1463
2008Finite Morse index solutions of exponential problemsDancer, Edward (Norm); Mathematics & StatisticsFinite Morse index solutions of exponential problems, Annales de l'Institut Henri Poincare (C) Analyse Non Lineaire, vol.25, 1, 2008,pp 173-179